International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1995 / Article

Open Access

Volume 8 |Article ID 785792 | https://doi.org/10.1155/S1048953395000141

S. Migórski, "Existence and relaxation results for nonlinear evolution inclusions revisited", International Journal of Stochastic Analysis, vol. 8, Article ID 785792, 7 pages, 1995. https://doi.org/10.1155/S1048953395000141

Existence and relaxation results for nonlinear evolution inclusions revisited

Received01 Aug 1994
Revised01 Feb 1995

Abstract

In this paper we confirm the validity of some recent results of Hu, Lakshmikantham, Papageorgiou [4] and Papageorgiou [13] concerning the existence and relaxation for nonlinear evolution inclusions. We fill a gap in the proofs of these results due to the use of incorrect Nagy's compactness embedding theorem.

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views98
Downloads229
Citations